# SDR MALA010282

- Difficulty date: March 19, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2790 AFTER LT TURN, INFLIGHT, BANK ANGLE 30 DEGREES: AILERONS STUCK FOR ABOUT 1 SECOND AT 25 DEGREES: AS THE WINGS ROLLED LEVEL.  MAINTENANCE PERFORMED AILERON RANGE OF MOVEMENT CHECK AND VISUAL CHECK OF AILERON SYSTEM.  NO DEFECTS NOTED. CREW REPOLRTED THAT AILERONS OPERATED NORMALLY FOR REMAINDER OF FLIGHT, BUT FELT THAT THE INCIDENT SHOULD BE DOCUM ENTED ALL CHECKS GOOD AT THIS TIME.
